Catii

167d

What medications have worked and has anyone had bad neurological affects from migraine medications? Also have you experienced general chronic pain/tremors along with migraines, is that part of the condition?

Migraine

Headache

Chronic Pain

Chronic Migraine

Generalized pain

View all
  • BeeDandelion

    167d

    I have an essential tremor but it is not part of having migraines. There may be medications that exacerbate tremor if you have it already and that's good to verify w doctor.

    • Catii

      167d

      have you found specific medications that aggravate it?

  • BeeDandelion

    167d

    Risperidone when I have PMDD, I did recently switch to a smaller dose during that time though to help with aggravating the tremor. There are quite a few SSRI/antidepressants that can cause or make tremor worse so it's good to ask doctor/practitioner if it will help that or make it worse.

  • SufferingMamabear

    159d

    I havent experienced many neurological side effects, aside from mood swings and a general feeling of 'out of body', as well as restless legs when the neurologist tried me on seizure meds for a short bit to see if it would help my migraine frequency. Honestly, Aimovig was my miracle drug. It gave me my life back for the first 4ish years of daughter's life. I started it back in '17, and was on it til March this year with no side effects. It took care of my migraines (the ER worthy ones and lessened the severity of the daily ones), to the point that my mood became more stable since I wasn't in constant agony and trying to force my way through the pain and huge grab bag of symptoms to do basic daily life necessities. If you can afford it, I would suggest trying it if you have not already, as I know from other migraine warriors that it can be a hit or miss for us. Sending you all the good vibes and energies to keep fighting this horrible illness. *hug*

    • Catii

      130d

      thank you so much I will look into it! I’m glad you found something to help your pain ❤️

  • Zanndra

    159d

    Hello, I suffered from migraines almost everyday for several months just saying oh I'll be fine but when I told my doctor she put me on a new drug called Qulipta. I have been taking it for 4 months now and I hadn't had a migraine since, the worst I get is a light headache every now and then. I used to have severe epilepsy and my biggest worry was them coming back since migraines can be a sign for them to come back. I do hope that this helps you in some way.

    • Catii

      130d

      I’ve never heard of that one thank you so much for pointing it out

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.